RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 296–299 (Mi semr159)  

This article is cited in 3 scientific papers (total in 3 papers)

Research papers

Decomposing a planar graph into a forest and a subgraph of restricted maximum degree

O. V. Borodina, A. O. Ivanovab, B. S. Stechkinc

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Yakutsk State University
c Steklov's Institute of Mathematics, Moscow, Russia

Abstract: We disprove the conjecture of He, Hou, Lih, Shao, Wang and Zhu that every plane graph $G$ can be edge-partitioned into a forest and a subgraph of the maximum degree at most $\lceil\Delta(G)/2\rceil+1$.

Full text: PDF file (647 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.172.2
MSC: 05C15
Received June 16, 2007, published June 29, 2007
Language: English

Citation: O. V. Borodin, A. O. Ivanova, B. S. Stechkin, “Decomposing a planar graph into a forest and a subgraph of restricted maximum degree”, Sib. Èlektron. Mat. Izv., 4 (2007), 296–299

Citation in format AMSBIB
\Bibitem{BorIvaSte07}
\by O.~V.~Borodin, A.~O.~Ivanova, B.~S.~Stechkin
\paper Decomposing a~planar graph into a~forest and a~subgraph of restricted maximum degree
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 296--299
\mathnet{http://mi.mathnet.ru/semr159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465429}
\zmath{https://zbmath.org/?q=an:1132.05313}


Linking options:
  • http://mi.mathnet.ru/eng/semr159
  • http://mi.mathnet.ru/eng/semr/v4/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Montassier M., de Mendez P.O., Raspaud A., Zhu X., “Decomposing a graph into forests”, Journal of Combinatorial Theory Series B, 102:1 (2012), 38–52  crossref  mathscinet  zmath  isi
    2. Kim S.-J., Kostochka A.V., West D.B., Wu H., Zhu X., “Decomposition of Sparse Graphs Into Forests and a Graph with Bounded Degree”, J. Graph Theory, 74:4 (2013), 369–391  crossref  mathscinet  zmath  isi  elib
    3. Chen M., Kim S.-J., Kostochka A.V., West D.B., Zhu X., “Decomposition of Sparse Graphs Into Forests: the Nine Dragon Tree Conjecture For K <= 2”, J. Comb. Theory Ser. B, 122 (2017), 741–756  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:150
    Full text:43
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019